# SDR ZW0A0301701

- Difficulty date: February 6, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 30,313 hours, 15,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS BETWEEN ROWS 21 AND 26, AND BOTH AFT OVERWING EXIT LOWER EXIT LIGHTS, WERE INOPERATIVE.  REPLACED THE BATTERIES IN BOTH BATTERY PACKS.  CHECK-C 10-19-02 STL.  --CLOSED--
